Table of Contents
International Journal of Analysis
Volume 2013, Article ID 917158, 6 pages
Research Article

Remarks on -Metric Spaces

1Department of Mathematics, King Saud University, Saudi Arabia
2Dipartimento di Matematica e Informatica, Università degli Studi di Palermo, Via Archirafi 34, 90123 Palermo, Italy
3DEIM, Università degli Studi di Palermo, 90128 Palermo, Italy

Received 13 September 2012; Revised 5 November 2012; Accepted 5 November 2012

Academic Editor: Serge Nicaise

Copyright © 2013 Bessem Samet et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bessem Samet, Calogero Vetro, and Francesca Vetro, “Remarks on -Metric Spaces,” International Journal of Analysis, vol. 2013, Article ID 917158, 6 pages, 2013.